bones-icon
Ankylosing spondylitis
I am suffering from ankylosing spondylitis for 5 years . i am taking nucoxia 90. now i have pain on my heel and my eyes got red .what should i do . but last 6 month i am not takoing any medicine (nucoxia 90)
2381 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult orthopaedic & continue tratment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Ankylosing spondylitis symptoms Symptoms of spondylitis
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.